RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 1, Pages 173–178 (Mi tvp4216)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

On the Absolute Continuity of Measures Corresponding to Diffusion Type Processes

M. P. Ershov

Moscow

Abstract: In the paper, conditions are studied under which the measures corresponding to Wiener processes with different drifts are equivalent. The main theorem assepts that, if the drift coefficient (measurable with respect to the past of the observation process) is square integrable a.s. at both «observation-process» and «Wiener-process point», then the measures of the process are equivalent.
The result is applied to the existence and uniqueness of a weak of the stochastic equation $d\xi=\gamma(t,\xi) dt+dW$.

Full text: PDF file (813 kB)

English version:
Theory of Probability and its Applications, 1972, 17:1, 169–174

Bibliographic databases:

Received: 02.07.1970

Citation: M. P. Ershov, “On the Absolute Continuity of Measures Corresponding to Diffusion Type Processes”, Teor. Veroyatnost. i Primenen., 17:1 (1972), 173–178; Theory Probab. Appl., 17:1 (1972), 169–174

Citation in format AMSBIB
\Bibitem{Ers72}
\by M.~P.~Ershov
\paper On the Absolute Continuity of Measures Corresponding to Diffusion Type Processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 1
\pages 173--178
\mathnet{http://mi.mathnet.ru/tvp4216}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=394850}
\zmath{https://zbmath.org/?q=an:0315.60043}
\transl
\jour Theory Probab. Appl.
\yr 1972
\vol 17
\issue 1
\pages 169--174
\crossref{https://doi.org/10.1137/1117017}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4216
  • http://mi.mathnet.ru/eng/tvp/v17/i1/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Kabanov, R. Sh. Liptser, A. N. Shiryaev, “Absolute continuity and singularity of locally absolutely continuous probability distributions. II”, Math. USSR-Sb., 36:1 (1980), 31–58  mathnet  crossref  mathscinet  zmath  isi
    2. Cherny A., Urusov M., “On the absolute continuity and singularity of measures on filtered spaces: Separating times”, From Stochastic Calculus to Mathematical Finance: The Shiryaev Festschrift, 2006, 125–168  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:112
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020